Preprints des Jahres 2002

2002-39Martinez-Perez, C., Willems,W.
Self-dual modules and self-dual codes
MSC: 20C05, 94B05
2002-38Jerzy Bialkowski, Thorsten Holm, Andrzej Skowronski
On nonstandard tame selfinjective algebras having only periodic modules
MSC: 16G20, 18E30, 16G60, 16G70, 16D50
(Published in: Colloquium Math. 97 (2003), 33-47)
2002-37Lavrova, O., Matthies, G., Mitkova, T., Polevikov, V., Tobiska,L.
Finite Element Methods for Coupled Problems in Ferrohydrodynamics
MSC: 65N30, 76D05, 78A30
2002-36Chen, L., Hsiao, L., Warnecke, G.
Smooth Solution and Its Large Time Behavior to Multi-Dimensional Lyumkis Energy Transport Model in Semiconductor Science
MSC: 35M10, 35K55, 35K65, 78A35
2002-35Arioli, G., Gazzola, F., Grunau, H.-Ch., Mitidieri, E.
A semilinear fourth order elliptic problem with exponential nonlinearity
MSC: 35J65, 35J40
(Published in: SIAM J. Math. Anal. 36 , 1226-1258 (2005).)
2002-34Schieweck, F.
Construction of Higher Order Discretely Divergence Free Finite Elements for Incompressible Flow
MSC: 65N30, 65N22, 76D07, 76D05
2002-33Erdmann, K., Holm, Th., Iyama, O., Schröer, J.
Radical embeddings and representation dimension
MSC: 16G10, 16E10, 16G20
2002-32A. Dall'Acqua, H.-Ch. Grunau, G.H. Sweers
On a conditioned Brownian motion and a maximum principle in the disk
MSC: 35B50, 60J65, 35A08
(Published in: J. Anal. 93 , 309-329 (2004).)
2002-31Kunik, M.
Formal Mathematical Systems including a Structural Induction Principle
MSC: 03F03, 03B70, 03D03, 03D05
2002-30Weißbach, B.
Der Starrheitssatz und die Deltaeder
MSC: 51M04, 51M20, 52C25
2002-29Dunca, A., John, V., Layton, W.
Approximating local averages of fluid velocities: the equilibrium Navier--Stokes equations
MSC: 65N30
2002-28Volker John
The behaviour of the rational LES model in a two--dimensional mixing layer problem
MSC: 76F99
2002-27Emelichev, V.A., Krichko, V.N., Nikulin, Yu.V.
The Stability Radius of an Efficient Solution in Minmax Boolean Programming Problem
MSC: 90C27, 90C29
2002-26Reifegerste, A.
On the diagram of 132-avoiding permutations
MSC: 05A05, 05A15
2002-25Kuehnel, M.
Calabi-Yau-threefolds with Picard number rho(X)=2 and their Kaehler cone II
MSC: 14J30
2002-24Kuehnel, M.
Calabi-Yau-threefolds with Picard number rho(X)=2 and their Kaehler cone I
MSC: 14J30
2002-23Matthias Köppe, Robert Weismantel
Cutting Planes from a Mixed Integer Farkas Lemma
MSC: 90C11
2002-22Bessenrodt, C., Pournaki, M. R., Reifegerste, A.
A Note on the Orthogonal Basis of a Certain Full Symmetry Class of Tensors
MSC: 20C30, 15A69
2002-21Kunik, M., Qamar, S., Warnecke, G.
Kinetic Schemes for the Relativistic Gas Dynamics
MSC: 65M99, 76Y05
2002-20Sotskov, Y.N., Dolgui, A., Sotskova, N., Werner, F.
Stability of the Optimal Line Balance: Case of a Fixed Number of Stations
MSC: 90B30, 90C31
(Published in: Proceedings of the ACS'02 - SCM confe)
2002-19Jerzy Bialkowski, Thorsten Holm, Andrzej Skowronski
Derived equivalences for tame weakly symmetric algebras having only periodic modules
MSC: 16G10, 18E30, 16D50, 16G60, 16G70
(Published in: Journal of Algebra 269 No.2 (2003), 652-668)
2002-18Lehmann, A.
Smoothness of First Passage Time Distributions and a new Integral Equation for the First Passage Time Density of Countinuous Markov Processes
MSC: 60G40, 60J25, 60J65
2002-17Köppe, Matthias, Weismantel, Robert
An Algorithm for Mixed Integer Optimization
MSC: 90C10
2002-16Grasshoff, U., Grossmann, H., Holling, H., Schwabe, R.
Optimal Paired Comparison Designs for First Order Interactions
MSC: 62K05, 62J15, 62K15
2002-15Grossmann, H., Holling, H., Grasshoff, U., Schwabe, R.
On the Empirical Relevance of Optimal Designs for the Measurement of Preferences
MSC: 62K05, 62J15
2002-14Volker John, William J. Layton, Niyazi Sahin
Derivation and Analysis of Near Wall Models for Channel and Recirculating Flows
MSC: 76D10
2002-13Schwabe, R., Grasshoff, U., Grossmann, H., Holling, H.
Optimal $2^K$ Paired comparison Designs for Partial Profiles
MSC: 62K05, 62J15, 62K15
2002-12Bräsel, H., Girlich, E.
15. Workshop on Discrete Optimization
MSC: 90C30
2002-11Gazzola, F., Grunau, H.-Ch., Squassina, M.
Existence and nonexistence results for critical growth biharmonic elliptic equations
MSC: 35J65, 35J40, 58E05
(Published in: Calc. Var. PDE 18 , 117-143 (2003).)
2002-10Gaffke, N., Zöllner, A.
A resampling approach for under-estimating a finite population total from a censored sample
MSC: 62G09,62G15
(Published in: Communications in statistics 32 (2003), 12, S.2305-2320.)
2002-09Stynes,M., Tobiska,L.
The SDFEM for a convection-dif
MSC: 65N15, 65N30
2002-08Holm, Thorsten
Hochschild Cohomology of Tame Blocks
MSC: 20C05, 16E40, 16G60
2002-07Girlich, E., Höding, M., Horbach, A., Kovalev, M.
On the diameter of the circuit and k-cycle polytopes
MSC: 90C30
2002-06Weißbach, B.
On the chromatic number of R^d
MSC: 05C15, 51M16, 52C10
2002-05Willems, W.
A Note on Self-Dual Group Codes
MSC: 94B05, 20C20
2002-04Heiligers, B., Hilgers, R.-D.
A note on optimal mixture and mixture amount designs
MSC: 62K05, 62J05
(Published in: Statistica Sinica 13 (2003), 3, S.709-726.)
2002-03Blazewicz, J., Pesch, E., Sterna, M., Werner, F.
The Two-Machine Flow-Shop Problem with Weighted Late Work Criterion and Common Due Date
MSC: 90B35
(Published in: European Journal of Operati)
2002-02Lukacova-Medvidova, M., Saibertova, J., Warnecke, G.
Finite volumen evolution Galerkin methods for nonlinear hyperbolic systems
MSC: 35L05, 65M06, 35L45, 35L65, 65M25, 65M15
2002-01Dunca, A., John V., Layton W.J.
The Commutation Error of the Space Averaged Navier-Stokes Equations on a Bounded Domain
MSC: 35Q30